Lancaster EPrints

Relaxation times of non-Markovian processes.

Casademunt, J. and Mannella, R. and McClintock, Peter V. E. (1987) Relaxation times of non-Markovian processes. Physical Review A, 35 (12). pp. 5183-5190. ISSN 1050-2947

Full text not available from this repository.

Abstract

We consider a general class of non-Markovian processes defined by stochastic differential equations with Ornstein-Uhlenbeck noise. We present a general formalism to evaluate relaxation times associated with correlation functions in the steady state. This formalism is a generalization of a previous approach for Markovian processes. The theoretical results are shown to be in satisfactory agreement both with experimental data for a cubic bistable system and also with a computer simulation of the Stratonovich model. We comment on the dynamical role of the non-Markovianicity in different situations.

Item Type: Article
Journal or Publication Title: Physical Review A
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 32329
Deposited By: Professor P. V. E. McClintock
Deposited On: 23 Mar 2010 11:35
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:08
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/32329

Actions (login required)

View Item